MathSciNet Relay Station
MathSciNet bibliographic data
MR792830 (86k:35087) 35L70 (35L67)
Godin, Paul Propagation of $C\sp \infty$ regularity for fully nonlinear second order strictly hyperbolic equations in two variables. Trans. Amer. Math. Soc. 290 (1985), no. 2, 825–830.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement